Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finite element approximation of a parabolic integro-differential equation with a weakly singular kernel
HTML articles powered by AMS MathViewer

by C. Chen, V. Thomée and L. B. Wahlbin PDF
Math. Comp. 58 (1992), 587-602 Request permission

Abstract:

We give error estimates for the numerical solution by means of the Galerkin finite element method of an integro-differential equation of parabolic type with a memory term containing a weakly singular kernel. Optimal-order estimates are shown for spatially semidiscrete and completely discrete methods. Special attention is paid to the regularity of the exact solution.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65M60, 65R20
  • Retrieve articles in all journals with MSC: 65M60, 65R20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 58 (1992), 587-602
  • MSC: Primary 65M60; Secondary 65R20
  • DOI: https://doi.org/10.1090/S0025-5718-1992-1122059-2
  • MathSciNet review: 1122059